Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Why am I losing weight after having contraceptives ?

i was on depo Provera , andd i missed my 2nd shot but i qot it a week after , andd that following i qotten my period , and a month after i had sex , but 10 days after i had this light brownish bleeding but it stopped 3 days after , and ever since nov. of 2010 thru december i was losing weight now im gaining so much weight andd i have this ugly little brown line under my belly button to pelvic bown, i dont think it pregnancy be/c i took 3 test andd the 1st 2 were positive but the last one negative and i took the last one in a clinic! what is wrong with me ?
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Breyana, and Welcome to HealthcareMagic Forum!

The brownish line is called linea nigra and is quite suggestive of pregnancy. It can also be due to polycystic ovary and hormonal imbalance. You can consult a gynecologist and get an ultrasound through vaginal route. This will pick up a pregnancy and also cysts in ovaries. Hope this helps. Take care!
Answered: Thu, 10 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor